MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A NUCLISENS® EASYMAG® DISPOSABLE

BIOMERIEUX ITALIA S.P.A NUCLISENS® EASYMAG® DISPOSABLE
Catalog Number 280135
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a customer from the united states notified biomérieux of obtaining a potential contamination when using nuclisens easymag disposable (ref.(b)(4) with emag (ref.(b)(4), serial number: (b)(6).On (b)(6) 2025, the customer performed the extraction of patient sample (plasma) on emag (serial number: (b)(6).The eluate was tested for bkv and the result was positive (130656 iu/ml = 5.08 log10).To be noted that this result is high (same level as the positive control of the run).Internal controls of extraction and amplification were compliant.On (b)(6) 2025, a second extraction was performed of the same patient sample and a new one.This time, both results were negative for bkv.Internal controls of extraction and amplification were compliant.The customer then reanalyzed the extracted eluate on (b)(6) 2025 and again obtained a positive result comparable to the original (119820 iu/ml = 5.12 log10).The extraction logs of emag for on (b)(6) 2025 was analyzed by biomérieux gcs and the runs were compliant.The order of samples in the run report, from vessel to output tubes was verified and are strictly identical.Due to this issue, the customer claimed a delay of a couple of days in the delivery of the results.There is no indication or report from the laboratory that the delayed result led to any adverse event related to patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
An internal investigation was performed following a notification from a customer from the united states who obtained a potential contamination when using nuclisens easymag disposable (ref.(b)(4)) with emag (ref.(b)(4), serial number: (b)(6)).The complaint analysis did not reveal this issue as a systemic quality issue.Run report and logs provided by customer were analyzed and did not reveal any anomaly.The probable root cause could be an eluate contamination or a human error dispatching the sample.According to the above data, the performance of the nuclisens easymag disposable (ref.280135) are conform to the expected specifications.

Brand Name
NUCLISENS® EASYMAG® DISPOSABLE
Common Device Name
NUCLISENS® EASYMAG® DISPOSABLE
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
sandra locca-bernard
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key22522133
Report Number9615037-2025-00028
Device Sequence Number8559906
Product Code JJH
UDI-Device Identifier03573026139360
UDI-Public03573026139360
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Catalogue Number280135
Device Lot NumberCZ-Z105MN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown